MathSciNet Relay Station
MathSciNet bibliographic data
MR2334677 (2008g:14063) 14J45 (14J30 14K30)
Höring, Andreas $M$-regularity of the Fano surface. C. R. Math. Acad. Sci. Paris 344 (2007), no. 11, 691–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement